Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 48, NWS Caribou, ME

July 9, 2021

NWS Caribou, ME issued this small craft advisory at Jul 9, 2021, 3:50 AM EDT. It took effect at Jul 9, 2021, 2:00 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Jul 9, 2021, 3:50 AM EDT (07:50 UTC)
In effect from
Jul 9, 2021, 2:00 PM EDT
Expired
Jul 10, 2021, 6:19 PM EDT
In force
28 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

067 
WHUS71 KCAR 090750
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
350 AM EDT Fri Jul 9 2021

ANZ050-091600-
/O.UPG.KCAR.GL.A.0016.210709T1800Z-210710T0600Z/
/O.NEW.KCAR.GL.W.0020.210709T1800Z-210710T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
350 AM EDT Fri Jul 9 2021

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 40 kt and seas 
  6 to 11 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM.

* WHEN...From 2 PM this afternoon to 2 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ051-052-091600-
/O.UPG.KCAR.GL.A.0016.210709T1800Z-210710T0600Z/
/O.NEW.KCAR.SC.Y.0048.210709T1800Z-210710T0600Z/
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
350 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM EDT SATURDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 11 feet expected.

* WHERE...Coastal Waters from Schoodic Point, ME to Stonington, 
  ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME 
  to Stonington, ME.

* WHEN...From 2 PM this afternoon to 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
829 
WHUS71 KCAR 091528
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1128 AM EDT Fri Jul 9 2021

ANZ050-100000-
/O.CON.KCAR.GL.W.0020.210709T1800Z-210710T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
1128 AM EDT Fri Jul 9 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 40 kt and seas 6
  to 11 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ051-052-100000-
/O.CON.KCAR.SC.Y.0048.210709T1800Z-210710T0600Z/
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1128 AM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 11 feet expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
047 
WHUS71 KCAR 091937
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
337 PM EDT Fri Jul 9 2021

ANZ050-100400-
/O.CON.KCAR.GL.W.0020.000000T0000Z-210710T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
337 PM EDT Fri Jul 9 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 40 kt and seas 7
  to 10 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ051-052-100400-
/O.CON.KCAR.SC.Y.0048.000000T0000Z-210710T0600Z/
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
337 PM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with a few gusts up to 35 kt and
  seas 7 to 10 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
349 
WHUS71 KCAR 092342
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
742 PM EDT Fri Jul 9 2021

ANZ050-100600-
/O.CON.KCAR.GL.W.0020.000000T0000Z-210710T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
742 PM EDT Fri Jul 9 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 40 kt and seas 
  7 to 10 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ051-052-100600-
/O.CON.KCAR.SC.Y.0048.000000T0000Z-210710T0600Z/
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
742 PM EDT Fri Jul 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
SATURDAY...

* WHAT...North winds 15 to 25 kt with a few gusts up to 35 kt and
  seas 5 to 10 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

VJN
123 
WHUS71 KCAR 100432
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1232 AM EDT Sat Jul 10 2021

ANZ050-101245-
/O.CAN.KCAR.GL.W.0020.000000T0000Z-210710T0600Z/
/O.EXB.KCAR.SC.Y.0048.000000T0000Z-210711T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
1232 AM EDT Sat Jul 10 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Seas 6 to 11 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ051-052-101245-
/O.EXT.KCAR.SC.Y.0048.000000T0000Z-210711T0000Z/
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1232 AM EDT Sat Jul 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 4 to 7 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
431 
WHUS71 KCAR 100643
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
243 AM EDT Sat Jul 10 2021

ANZ050>052-101445-
/O.CON.KCAR.SC.Y.0048.000000T0000Z-210711T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
243 AM EDT Sat Jul 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 5 to 9 feet.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
445 
WHUS71 KCAR 101324
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
924 AM EDT Sat Jul 10 2021

ANZ050>052-110000-
/O.CON.KCAR.SC.Y.0048.000000T0000Z-210711T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
924 AM EDT Sat Jul 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 5 to 8 feet in south long period swell.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
035 
WHUS71 KCAR 101958
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
358 PM EDT Sat Jul 10 2021

ANZ052-102100-
/O.CAN.KCAR.SC.Y.0048.000000T0000Z-210711T0000Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
358 PM EDT Sat Jul 10 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and wave heights have fallen below Small Craft Advisory 
criteria, thus it has been cancelled.

$$

ANZ050-051-110000-
/O.CON.KCAR.SC.Y.0048.000000T0000Z-210711T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
358 PM EDT Sat Jul 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 4 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
568 
WHUS71 KCAR 102219
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
619 PM EDT Sat Jul 10 2021

ANZ050-051-102330-
/O.CAN.KCAR.SC.Y.0048.000000T0000Z-210711T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
619 PM EDT Sat Jul 10 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Wave heights are gradually subsiding below 5 feet over our outer
marine zone waters, and will continue to slowly subside overnight.

$$

VJN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 9:54 PM EDT, 5 hours 56 minutes earlier.

Area forecast discussion, Jul 8, 9:54 PM EDT, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
954 PM EDT Thu Jul 8 2021

.SYNOPSIS...
Low pressure from the Great Lakes approaches overnight and
tracks along the Saint Lawrence valley tonight. Post Tropical
Elsa will approach from the southwest and track along the coast
Friday afternoon and evening and move into the Maritimes early
Saturday. High pressure will cross the region Sunday through
Monday. A warm front will approach Tuesday.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
1000 PM Update: Again, no sig chgs from last fcst this update.
Latest radar conts to shwrs more numerous shwrs spreading across
the FA. Otherwise, fcst hrly temps/dwpts were updated into the
late ngt hrs from latest sfc obs trends with no chgs to fcst
lows xpctd at arnd 5am EDT.

Prev Disc: Rain showers will increase in coverage late this
evening and overnight as low pres tracks along the St. Lawrence.
Significant moisture transport is underway as flow aligns with
incoming tropical moisture from the south, including moisture w/
Elsa.

For tonight, higher QPF associated with the PRE is forecast to
fall to the north of Maine, however periods of heavy rain cannot
be ruled out overnight across the North Woods and Crown of
Maine. A rumble of thunder is also possible as elevated
instability will reside over the area for the next day or so.

Tomorrow, Elsa's center of low pres is forecast to track just
outside the Gulf of Maine coast, with greatest winds to the
north and east of the center. This keeps much of the stronger
wind threat over the far coastal waters. One area to keep an eye
on will be far eastern Washington County, or Eastport vicinity.
Current wind forecasts are well below Wind Adv criteria, but a
couple higher end gusts will be possible as the center
approaches.

The main focus of Elsa's presence will be abundant tropical
moisture resulting in heavy rain. This combined with ongoing
showers and rain from the night prior will create the threat for
flash flooding. WPC Excessive Rainfall Outlook ranges from
Marginal across the north, Slight through the Central Highlands
and Interior Downeast, to Moderate along remaining portions of
Downeast, the Bangor Region, and immediate coast. Thus, a Flash
Flood Watch has been issued from roughly Houlton to Greenville
south. HREF guidance hammers the coastal plain with heavy rain
Friday afternoon. This includes rainfall rates up to 1 inch per
hour. WPC and RFC blended guidance outputs much of Downeast
Maine; 2" to 3.5" of rain total. Higher amounts will be
possible, particularly w/ terrain effects, such as Katahdin,
Cadillac Mtn.

With building wave action and period along the immediate coastline,
have issued a High Surf Adv Fri afternoon and overnight.

The period of heavy rain and gusty winds will traverse the area
at a good pace, with mod to heavy rain tapering late Friday
evening towards midnight.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
A High Surf Advisory will remain in effect along the Downeast coast
Saturday morning through early afternoon for residual waves in
the wake of Elsa. A frontal boundary across the Gulf of Maine
early Saturday will move south through the afternoon while high
pressure builds across the region. Expect mostly cloudy skies
Downeast early Saturday along with the slight chance of showers,
with partly sunny skies during the afternoon. Expect partly
sunny skies across northern areas Saturday. High pressure will
bring mostly clear skies Saturday night through early Sunday. A
cold front will begin to approach northern areas later Sunday
afternoon with a chance of showers/thunderstorms, with partly
sunny skies Downeast. Temperatures will be at near normal levels
Saturday/Sunday.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
The cold front moves south across the region Sunday night with
a chance of showers/thunderstorms. The front stalls across the
Gulf of Maine Monday, while high pressure crosses the region
with partly sunny skies. High pressure exits across the
Maritimes Tuesday, with the front starting to move back north in
the form of a warm front with the return flow. Expect
partly/mostly cloudy skies Tuesday along with a chance of
showers and thunderstorms. The warm front crosses the region
Wednesday with a chance of showers/thunderstorms. Warm, humid
conditions are expected Thursday along with a chance of mostly
afternoon and evening showers/thunderstorms with diurnal
heating. Near normal level temperatures are expected Monday
through Wednesday, with slightly above normal level temperatures
Thursday.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: VFR this afternoon, with clouds thickening and
lowering across the north. LLWS at northern sites Friday.
Ceilings will trend quickly to IFR by midnight local for all TAF
sites. RA tonight across northern TAF sites, with -RA Downeast.
Friday, +RA likely after 18z for BGR and BHB, up to HUL.
Continuing IFR into the evening hours. Ceilings improve to MVFR
and VFR west to east after midnight.

SHORT TERM:
Saturday...MVFR conditions possible Downeast early. Otherwise, VFR.
Variable winds around 10 knots.

Saturday night...VFR. Light winds.

Sunday... Generally VFR. However, variable conditions possible
across northern areas late with any showers/thunderstorms. Variable
winds around 10 knots.

Sunday night...Variable conditions with any showers/thunderstorms.
Otherwise, VFR. Light winds.

Monday/Monday night...VFR. Variable winds around 10 knots Monday.
South/southeast winds 5 to 10 knots Monday night.

Tuesday...Variable conditions with any showers/thunderstorms.
Otherwise, VFR. South/southeast winds 10 to 15 knots.

&&

.MARINE...
NEAR TERM: Waves increase 4 to 5 ft tonight into Fri morning.
Wave heights will then increase rapidly to 7 to 10 ft during
the afternoon as Elsa tracks along the Gulf of Maine coast.
Easterly winds will be strongest ahead of the center of low
pressure, to which a Gale Watch remains in effect. Waves begin
to subside after midnight, but remain 5 to 7 ft into early Sat
morning w/ a wind shift from NW.

SHORT TERM: Small craft advisory level seas are expected early
Saturday. Conditions below small craft advisory levels Saturday
night/Sunday. A slight chance of showers Saturday.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch from 8 AM EDT Friday through Saturday
     morning for MEZ006-011-015>017-029>032.
     High Surf Advisory from 2 PM Friday to 2 PM EDT Saturday for
     MEZ029-030.
MARINE...Gale Watch from Friday afternoon through late Friday night for
     ANZ050>052.

&&

Near Term...VJN
Short Term...Norcross
Long Term...Norcross
Aviation...VJN/Norcross
Marine...VJN/Norcross
Hazardous weather outlook, Jul 8, 4:08 PM EDT, 11 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
408 PM EDT Thu Jul 8 2021

MEZ001>005-010-092015-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Central Piscataquis-
408 PM EDT Thu Jul 8 2021

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Northern Maine and North Woods Maine.

.DAY ONE...Tonight.

Moderate to locally heavy rain is expected tonight over far Northern
Maine. Any potential flooding should be localized and relatively
minor.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Rain continues Friday into Friday evening. Rainfall totals between 1
to 2 inches will fall tonight through Friday evening. Periods of
heavy rain could lead to localized flood issues in areas with poor
drainage.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-092015-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
408 PM EDT Thu Jul 8 2021

...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ006-011-015>017-031-032-092015-
Southeast Aroostook-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Southern Piscataquis-
Northern Washington-
408 PM EDT Thu Jul 8 2021

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Interior DownEast Maine and Penobscot Valley Maine.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-092015-
Coastal Hancock-Coastal Washington-
408 PM EDT Thu Jul 8 2021

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY
MORNING...
...HIGH SURF ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 2 PM EDT
SATURDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 3:50 AM EDTGale WarningCAR21 hr
Jul 9, 3:30 PM EDTWind AdvisoryCARHancock, Washington9 hr
Jul 9, 4:44 PM EDTAreal Flood AdvisoryCARHancock, Penobscot, Piscataquis, Washington5 hr
Jul 9, 6:28 PM EDTFlash Flood WarningCARHancock, Penobscot, Piscataquis3 hr

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.